# SDR 99FDEA00444

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441790
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

99-259  AT APPROX 85 KTS ON TO RECD MASTER CAUTION & ECAM MESSAGE ENG #1 SHUT DOWN, REJECTED TO.  AFT RETURN TO RAMP ENG WOULD NOT SHUT DOWN NORM.  PULL FIRE HANDLE.  **  S/D  ** R&R #1 ENG HMU PER A300 MM 73-13-00-4.  OPS CK NORM.
